# SDR A6WA201140941

- Difficulty date: October 18, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 21,097 hours, 20,147 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1067
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING INFLIGHT WITH UNSAFE NOSEWHEEL INDICATION.  COMPLIED WITH QRH.  NOSE WHEEL SHOWED SAFE PRIOR TO EMERGENCY GEAR EXTENSION HANDLE BEING PULLED.  EXECUTED NORMAL LANDING.  DOWNLOADED DATA VERIFIED GEAR DISAGREE WAS "28 SECOND" FAULT ALSO VERIFIED MLG`S WENT DOWN AND LOCKED NLG UPLOCK RELEASED NLG FAILED INTRANSIT,  PERFORMED FUNCTION TEST OF NLG PRIORITY VALVE.  FAILED TEST R & R NLG PRIORITY VALVE, OPS CHECK GOOD.
